Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 207, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 29, 2018, 10:54 PM MDT for Las Animas County, Otero County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2018, 10:54 PM MDT (04:54 UTC)
- Expired
- Jul 29, 2018, 11:45 PM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Las Animas County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 7:03 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 943 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
012
WUUS55 KPUB 300454
SVRPUB
COC071-089-300545-
/O.NEW.KPUB.SV.W.0207.180730T0454Z-180730T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1054 PM MDT SUN JUL 29 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Otero County in southeastern Colorado...
Northeastern Las Animas County in southeastern Colorado...
* Until 1145 PM MDT.
* At 1053 PM MDT, a severe thunderstorm was located 8 miles west of
Timpas, or 22 miles southwest of La Junta, moving south at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Delhi, Timpas and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10405 3795 10369 3731 10334 3723 10403
TIME...MOT...LOC 0453Z 345DEG 50KT 3784 10392
HAIL...1.00IN
WIND...60MPH
$$
284 follow-up statements
741
WWUS55 KPUB 300507
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1107 PM MDT SUN JUL 29 2018
COC071-089-300545-
/O.CON.KPUB.SV.W.0207.000000T0000Z-180730T0545Z/
Otero CO-Las Animas CO-
1107 PM MDT SUN JUL 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR SOUTHWESTERN OTERO AND NORTHEASTERN LAS ANIMAS COUNTIES...
At 1106 PM MDT, a severe thunderstorm was located 8 miles northeast
of Delhi, or 27 miles southwest of La Junta, moving south at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3784 10405 3785 10364 3731 10334 3723 10403
TIME...MOT...LOC 0506Z 344DEG 32KT 3773 10393
HAIL...1.50IN
WIND...60MPH
$$
28219
WWUS55 KPUB 300518
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1118 PM MDT SUN JUL 29 2018
COC071-089-300545-
/O.CON.KPUB.SV.W.0207.000000T0000Z-180730T0545Z/
Otero CO-Las Animas CO-
1118 PM MDT SUN JUL 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR SOUTHWESTERN OTERO AND NORTHEASTERN LAS ANIMAS COUNTIES...
At 1117 PM MDT, a severe thunderstorm was located 7 miles east of
Delhi, or 30 miles southwest of La Junta, moving south at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3773 10405 3774 10358 3731 10334 3723 10403
TIME...MOT...LOC 0517Z 340DEG 32KT 3764 10389
HAIL...1.50IN
WIND...60MPH
$$
28508
WWUS55 KPUB 300528
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1128 PM MDT SUN JUL 29 2018
COC089-300536-
/O.CAN.KPUB.SV.W.0207.000000T0000Z-180730T0545Z/
Otero CO-
1128 PM MDT SUN JUL 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTERO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3764 10405 3764 10353 3731 10334 3723 10403
TIME...MOT...LOC 0526Z 350DEG 43KT 3753 10387
$$
COC071-300545-
/O.CON.KPUB.SV.W.0207.000000T0000Z-180730T0545Z/
Las Animas CO-
1128 PM MDT SUN JUL 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR NORTHEASTERN LAS ANIMAS COUNTY...
At 1126 PM MDT, a severe thunderstorm was located 8 miles east of
Thatcher, or 35 miles southwest of La Junta, moving south at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Rural areas of north central Las Animas county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3764 10405 3764 10353 3731 10334 3723 10403
TIME...MOT...LOC 0526Z 350DEG 43KT 3753 10387
HAIL...1.50IN
WIND...60MPH
$$
28154
WWUS55 KPUB 300546
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1146 PM MDT SUN JUL 29 2018
COC071-300556-
/O.EXP.KPUB.SV.W.0207.000000T0000Z-180730T0545Z/
Las Animas CO-
1146 PM MDT SUN JUL 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAS ANIMAS COUNTY
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail is still possible with this thunderstorm.
LAT...LON 3764 10405 3764 10353 3731 10334 3723 10403
TIME...MOT...LOC 0546Z 345DEG 50KT 3729 10379
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:16 PM MDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 29, 7:16 PM MDT, 3 hours 38 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 716 PM MDT Sun Jul 29 2018 .UPDATE... Issued at 711 PM MDT Sun Jul 29 2018 Refreshed the forecast database with latest obs data, cancellation of the Tornado Watch and for the issuance of the Severe thunderstorm Watch until 1 am tonight for portions of the eastern plains. Moore && .SHORT TERM...(This evening through Monday) Issued at 307 PM MDT Sun Jul 29 2018 ...Severe thunderstorms possible this afternoon through this evening...with some strong thunderstorm possible into the overnight hours far southeast plains... Current water vapor imagery and upper air analysis is indicating moderate to strong northwest flow aloft across the region as a broad upper trough is translating across the Northern Rockies at this time. At the surface, this morning's low clouds across the southeast Plains have cleared and are starting to see scattered storms developing across the higher terrain which are moving quickly southeast with the moderate northwest steering flow. Tonight...Latest models differ on exact placement of storms though agree on two rounds of storms across southeast Colorado tonight. This mornings low clouds hampered destabilization across the Plains thus far, though should see continue cooling aloft with approaching trough with models indicating 1000 to over 2000 j/kg of MLCAPE across the plains. This, combined with deep layer shears of 50-60 kts, will support the development of severe thunderstorms across the southeast Plains, mainly east of a line from Monument to Trinchera. Various models runs indicating large hail and damaging winds will be the main storm threats...with the potential for hail up to around 2 inches in diameter across northern portions of the southeast plains. Wind gusts over 60 mph will also be possible. An isolated tornado will be possible as well, particularly northern portions of the southeast plains...where low level helicity is greatest. These parameters look best though across northeast CO but does spread southeastward into northeast El Paso, Crowley, Kiowa, Bent and Prowers counties later this evening. Depending on the evolution of convection, could see more convective watches issued across the rest of southeast Colorado. This initial wave of convection this evening looks to be the strongest...with models indicating a second round of storms spreading across the area with moist easterly outflow from Northeast Colorado convection interacting with broad upper trough and associated jet streak, translating southeast across the state. Various high res models show another round of rather intense cells dropping southeastward into the southeast plains after 03Z and continuing into the overnight hours. The severe threat could persist until around midnight for northern and eastern portions of the plains. As for flash flood threat...current watch area still looks on target. Although its difficult to pin down where the heaviest precipitation will fall in cases like these...this area certainly captures the greatest threat area based on antecedent soil moistures given recent heavy rains. This area also seems to capture the swath of heavier precipitation forecast by various high res models. Kiowa county appears to have the greatest risk for flash flooding through the overnight hours. Burn scars are not out of the woods...but storms will be moving at a pretty good clip, thanks to stronger flow aloft, and this should help decrease the threat some. Certainly intense storms will be capable of producing high rainfall rates so these areas will need to be monitored closely through this evening into the overnight hours. Monday will be a less active day. Northerly flow brings drier dew points into the southeast plains which cuts back CAPE some. Morning showers and stratus will also hinder instability, and area will be on the subsident back side of the system which should also limit thunderstorm coverage. Best chance of thunderstorms will be southern Sangres and Wets during the afternoon. Shear will still be sufficient for one or two strong to severe storms if the instability can be realized. Will carry isolated to scattered pops across the southeast mountains for now to encompass this possibility. .LONG TERM...(Monday night through Sunday) Issued at 307 PM MDT Sun Jul 29 2018 Best chance of showers and thunderstorms Monday evening will be across the Sangre De Cristo and Wet mountains where upslope flow will keep some low level moisture pooled up. There are some uncertainties however with regard to instability and how far east any thunderstorms will be able to persist as they move south southeastward off the mountains. First there looks to be some subsidence behind the upper trof which should limit coverage across northern portions of the area. Meanwhile low levels just east of the mountains may be quite stable given morning convection and likelihood for persistent clouds. Dew points also appear to dry out from north to south across the plains as well. Plenty of deep layer shear (running around 50-60 kts) to support one or two strong to severe storms...but it will all depend on low level moisture/instability. Hunch is areas farther south (southern Sangres) will stand the best chance for an isolated strong storm. Burn scars...particularly the Spring scar...will have to be watched for flash flood potential...though storm motions should still be fast enough...(south southeast around 20 mph) which could help decrease rainfall amounts on burn scars for all but the strongest storms. Thunderstorm activity diminishes quickly during the evening. Tuesday looks like a dry day over most of southern CO. There will still be some isolated to low end scattered thunderstorm chances across the southern Sangres and Eastern San Juans...but coverage looks pretty limited and with dew points falling off into the 30s (in the NW) and 40s (SE) in the afternoon...CAPE looks limited and high based. So overall it looks like a down day in the weather department for southern CO. Thunderstorm chances slowly increase again from Wednesday onward as moisture recirculating within the western U.S. upper high spreads back over CO. Moisture still looks a little high based across most of the area for Wednesday as dew points will be slow to increase. CAPE looks a little better across Baca county where southerly flow on the east side of the surface trof starts to advect 50 dew points back northward into the area (GFS looks a little drier though). Gradual moistening occurs for late week into next weekend as the upper ridge axis shifts eastward over CO...then briefly gets cut down as energy rides overtop across the northern U.S. Rockies late Friday into Saturday. Upper high is quick to reestablish across the Great Basin and western CO by late next weekend. Overall, this will mean a trend towards hotter temperatures and a more typical summer pattern of slow moving afternoon and evening showers and thunderstorms over the mountains drifting into the adjacent plains each day. With weak flow aloft...the threat for severe thunderstorms looks nil...and the risk for flash flooding looks confined mainly to burn scars. -KT && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 307 PM MDT Sun Jul 29 2018 Isolated to scattered thunderstorms over the mountains this afternoon will increase in coverage and intensity as the spread southeast across the I-25 Corridor and Southeast Plains. Best chances of storms moving across the terminals this afternoon and early evening will be at COS, with the best severe threat generally east of the terminals. At any rate, can't rule out MVFR and brief IFR conditions gusty outflow winds, heavy rain, and hail through the early evening. Another round of storm looks to move across the eastern Plains later this evening, with outflow from Northeast Colorado and Northwest Kansas spreading low clouds back across the southeast Plains. Expecting MVFR and IFR cigs at COS and PUB aft 06Z, with scattered showers and isolated thunderstorms also possible through early Monday morning. Low clouds to diminish through mid morning, with drier conditions and VFR conditions expected through the afternoon, with chances of storms remaining confined to the higher terrain. Mainly VFR conditions expected at ALS over the next 24 hours. Again, can't rule out an isolated tsra across the area through the afternoon, though with lesser coverage expected, will keep VCTS in taf. Skies clear out overnight, and could see low cloud and patchy fog develop early Monday morning, however, with drier northwesterly flow expected across the area, will not include in the taf attm. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM MDT Monday for COZ095>099. && UPDATE...MOORE SHORT TERM...MW LONG TERM...KT AVIATION...MW
Hazardous weather outlook, Jul 29, 12:20 PM MDT, 10 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1220 PM MDT Sun Jul 29 2018 COZ058>089-093>099-301830- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1220 PM MDT Sun Jul 29 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe thunderstorms and heavy rain capable of producing flash flooding will be possible today over the southeast Colorado plains and the adjacent mountains. Isolated to scattered thunderstorms are expected to develop across the mountains through the early afternoon, with storms moving south and east across the I-25 Corridor and the southeast plains through the late afternoon an evening. Storms will increase in coverage and intensity as they move into a more unstable atmosphere across Eastern Colorado, with the best chances of severe storm development east of the line from Monument to Trinidad after 2 pm and lasting well into the evening hours across the far southeast plains. Large hail up to 2 inches in diameter along with winds gusts up to 70 mph are the main severe storm threats, with an isolated tornado also possible. Rains capable of producing flash flooding will be possible this evening into the nighttime hours over the far southeast plains, especially across Bent, Prowers, Kiowa and Baca counties as these areas have seen heavy rains over the last few days. Although storms will be more isolated and generally fast moving, there remains a risk of flash flooding over the burn scars this afternoon, if storms develop or move over the recent burn areas. Burn scar flash flooding may also occur once again this evening as thunderstorms are expected to re-develop along the southern mountains as an outflow boundary interacts with the higher terrain during the evening hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday Easterly upslope flow and an upper disturbance across the region will lead to widespread showers and thunderstorms on Monday. Locally heavy rainfall will be possible with the flash flood threat elevated over area burn scars and areas that have seen heavy rainfall over the past few days. In addition, lightning and small hail will be possible. The greatest threat for heavier rainfall will be over the Eastern Mountains. Isolated thunderstorm activity is possible Tuesday afternoon over the San Juan and southern Sangre de Cristo mountain ranges. Lightning will be the primary threat. Northwest flow aloft with embedded disturbances will lead to daily afternoon and evening thunderstorms across the region Wednesday through Saturday. Initial development will occur over the mountain areas, spreading south and east during the evening hours. Locally heavy rainfall will continue to be a main threat, especially for burn scars and areas that are already saturated. Lightning, strong wind gusts and small hail will also be possible. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely this afternoon and tonight across the eastern mountains and all of the southeast plains. 23/23
In the hours before
Special weather statement, Jul 29, 9:19 PM MDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service Pueblo CO 919 PM MDT SUN JUL 29 2018 COZ098-099-300400- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- 919 PM MDT SUN JUL 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 1000 PM MDT... At 919 PM MDT, Doppler radar was tracking a strong thunderstorm over Two Buttes Reservoir, or 18 miles north of Springfield, moving southeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Two Buttes and Two Buttes Reservoir. A Severe Thunderstorm Watch remains in effect until 100 AM MDT for southeastern Colorado. LAT...LON 3769 10273 3779 10247 3744 10214 3731 10251 TIME...MOT...LOC 0319Z 329DEG 22KT 3767 10259 28
Local storm report, Jul 29, 9:46 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
946 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL GRANADA 38.07N 102.31W
07/29/2018 E3.00 INCH PROWERS CO PUBLIC
PICTURE ON TWITTER. TIME ESTIMATED FROM
RADAR.
&&Special weather statement, Jul 29, 10:25 PM MDT, 29 minutes before
Special Weather Statement National Weather Service Pueblo CO 1025 PM MDT SUN JUL 29 2018 COZ095-097-300500- Las Animas Vicinity/Bent County CO-Western Kiowa County CO- 1025 PM MDT SUN JUL 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 1100 PM MDT... At 1025 PM MDT, Doppler radar was tracking a strong thunderstorm near Haswell, or 32 miles northwest of Lamar, moving south at 40 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Haswell. A Severe Thunderstorm Watch remains in effect until 100 AM MDT for southeastern Colorado. LAT...LON 3846 10318 3850 10296 3816 10277 3821 10315 TIME...MOT...LOC 0425Z 345DEG 37KT 3841 10305 28
Local storm report, Jul 29, 10:34 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1034 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL FOWLER 38.13N 104.03W
07/29/2018 E0.88 INCH OTERO CO PUBLIC
&&Local storm report, Jul 29, 10:37 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1037 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL FOWLER 38.13N 104.02W
07/29/2018 E1.25 INCH OTERO CO PUBLIC
&&Local storm report, Jul 29, 10:45 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1045 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL FOWLER 38.13N 104.02W
07/29/2018 E1.25 INCH OTERO CO PUBLIC
0915 PM HAIL 7 SE CALHAN 38.95N 104.22W
07/29/2018 M1.00 INCH EL PASO CO AMATEUR RADIO
REPORTED AT JUDGE ORR AND YODER RD.
0909 PM HAIL 1 E RAMAH 39.12N 104.15W
07/29/2018 E2.00 INCH EL PASO CO TRAINED SPOTTER
0825 PM HAIL 10 S HOLLY 37.90N 102.12W
07/29/2018 E1.75 INCH PROWERS CO TRAINED SPOTTER
0810 PM TSTM WND DMG GRANADA 38.07N 102.31W
07/29/2018 PROWERS CO DEPT OF HIGHWAYS
US 50 CLOSED NEAR GRANADA, CO. FALLEN TREE
BLOCKING ALL LANES. TIME ESTIMATED FROM
RADAR.
0808 PM HAIL GRANADA 38.07N 102.31W
07/29/2018 E3.00 INCH PROWERS CO PUBLIC
PICTURE ON TWITTER. TIME ESTIMATED FROM
RADAR.
0804 PM HAIL BRISTOL 38.12N 102.32W
07/29/2018 E1.50 INCH PROWERS CO TRAINED SPOTTER
REPORTS OF POWER POLES DOWN NEAR BRISTOL.
0804 PM HAIL 1 NE BRISTOL 38.13N 102.31W
07/29/2018 E2.75 INCH PROWERS CO PUBLIC
SEVERAL WINDOWS AND WINDSHIELDS BROKEN DUE
TO HAIL AND WIND.
0739 PM HAIL 2 W SHERIDAN LAKE 38.47N 102.33W
07/29/2018 E1.50 INCH KIOWA CO PUBLIC
0725 PM HAIL 9 N BRANDON 38.59N 102.44W
07/29/2018 E1.00 INCH KIOWA CO PUBLIC
0408 PM HAIL 3 W FOUNTAIN 38.68N 104.76W
07/29/2018 E1.25 INCH EL PASO CO OTHER FEDERAL
FORT CARSON.
1000 AM HEAVY RAIN 2 NW COLORADO SPRINGS 38.85N 104.85W
07/29/2018 M0.67 INCH EL PASO CO TRAINED SPOTTER
24 STORM TOTAL.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:06 PM MDT | Special Weather Statement | PUB | Alamosa | 24 min |
| Jul 29, 6:23 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 82 min |
| Jul 29, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 45 min |
| Jul 29, 7:09 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 29, 7:38 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| Jul 29, 7:39 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 51 min |
| Jul 29, 8:11 PM MDT | Special Weather Statement | PUB | Kiowa | 19 min |
| Jul 29, 8:23 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 37 min |
| Jul 29, 8:31 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 17 min |
| Jul 29, 8:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jul 29, 9:19 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 29, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 34 min |
| Jul 29, 9:32 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 43 min |
| Jul 29, 9:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 53 min |
| Jul 29, 10:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 49 min |
| Jul 29, 10:25 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jul 29, 11:58 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.